Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (10) (2021)
Multipolar Interval-Valued Fuzzy Set with Application of Similarity Measures and multi-person TOPSIS technique
by Muhammad Saeed, Asad Mehmood and Muhammad Arslan
Soliton solutions of coupled complex modified Korteweg-de Vries system through Binary Darboux transformation
by Zaheer Abbas and Nosheen Mushahid
Centre of Unitary Subgroup of Modular Group Algebra's
by Saima Parveen, Asia Inam and Farwa Idrees
Fractional Integration and Solution of Generalized kinetic equation considering Generalized Lommel-Wright function
by Saima Naheed, Shahid Mubeen and Gauhar Rahman
Oscillation and nonoscillation criteria for second order difference equations with generalized difference operators
by Nurettin DOGAN and Yasar BOLAT
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved